# SDR DL764021047

- Difficulty date: September 7, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 5,543 hours, 2,107 cycles
- Engine: Ge CF680C2B7
- Engine time: 5,571 hours, 2,116 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 1997M36P01
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL JUMPER LINE LEAKING REF IPC 73-11-06-11 ITEM 85.  REMOVED AND REPLACED LEAKING FUEL HOSE ON RT ENG, PERFORMED LEAK TESTS NR 2 AND 3 PER PFHB 1-0-7-7 NO LEAKS NOTED.
